Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskii Sbornik. Novaya Seriya, 1958, Volume 45(87), Number 1, Pages 71–104 (Mi sm4961)  

On periodic solutions of a linear homogeneous differential equation of second order with retarded argument

S. B. Norkin
Received: 06.12.1956
Bibliographic databases:
Language: Russian
Citation: S. B. Norkin, “On periodic solutions of a linear homogeneous differential equation of second order with retarded argument”, Mat. Sb. (N.S.), 45(87):1 (1958), 71–104
Citation in format AMSBIB
\Bibitem{Nor58}
\by S.~B.~Norkin
\paper On periodic solutions of a linear homogeneous differential equation of second order with retarded argument
\jour Mat. Sb. (N.S.)
\yr 1958
\vol 45(87)
\issue 1
\pages 71--104
\mathnet{http://mi.mathnet.ru/sm4961}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=98229}
\zmath{https://zbmath.org/?q=an:0081.30701}
Linking options:
  • https://www.mathnet.ru/eng/sm4961
  • https://www.mathnet.ru/eng/sm/v87/i1/p71
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник (новая серия) - 1947–1963 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:343
    Full-text PDF :108
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024